# SDR MWEA98441

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN INTERNAL DOUBLER WAS FOUND CORRODED AT FUSELAGE STATION 996 LONGERON 23 LEFT.  MTC REMOVED OLD DOUBLER FABRICATED AND INSTALLED REPLACEMENT DOUBLER USING APPROVED DATA.
